Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS Las Vegas, NV

July 23, 2010Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 23, 2010, 11:23 AM MST for Mohave County, Arizona. It was in force for 112 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2010, 11:23 AM MST (18:23 UTC)
Expired
Jul 23, 2010, 1:15 PM MST
In force
112 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 116 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:40 AM MSTHEAVY RAIN 2.13Hualapai Mountain, AZ2.13 INCHES OF RAIN IN 30 MINUTES AT THE HUALAPAI MOUNTAIN ALERT GAUGE.
Jul 23, 12:00 PM MSTFLASH FLOODHualapai Peak, AZTHREE AREAS WITH ROCKS AND OTHER APPROXIMATELY SOFTBALL SIZED DEBRIS ON THE ROAD UP TO THE PEAK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 6.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
642 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WGUS55 KVEF 231823
FFWVEF
AZC015-232015-
/O.NEW.KVEF.FF.W.0016.100723T1823Z-100723T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1123 AM MST FRI JUL 23 2010

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 115 PM MST

* AT 1116 AM MST...HUALAPAI MOUNTAIN PARK REPORTED FLOODING FROM A   
  THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN
  ONE AND TWO INCHES OF RAIN HAVE FALLEN AND AN ADDITIONAL INCH OR
  MORE CAN BE EXPECTED BEFORE NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3499 11383 3504 11401 3520 11391 3516 11374

$$

JA
2 follow-up statements
524 
WGUS75 KVEF 231845
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1145 AM MST FRI JUL 23 2010

AZC015-232015-
/O.CON.KVEF.FF.W.0016.000000T0000Z-100723T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1145 AM MST FRI JUL 23 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 1140 AM MST...A THUNDERSTORM PRODUCING FLASH FLOODING WAS LOCATED 
OVER HUALAPAI PEAK...OR 13 MILES SOUTHEAST OF KINGMAN...AND WAS 
MOVING SOUTH AT 5 MPH. AN AUTOMATED SENSOR ON HUALAPAI MOUNTAIN 
RECORDED OVER 2 INCHES OF RAIN FROM THIS STORM IN 30 MINUTES.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL SLOWLY MOVE SOUTH OVER 
THE HUALAPAI MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES ARE POSSIBLE 
IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE
THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3499 11383 3504 11401 3520 11391 3516 11374

$$

JA
094 
WGUS75 KVEF 232017
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
117 PM MST FRI JUL 23 2010

AZC015-232023-
/O.EXP.KVEF.FF.W.0016.000000T0000Z-100723T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
117 PM MST FRI JUL 23 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 115 PM MST FOR CENTRAL 
MOHAVE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT RAINFALL HAS 
STOPPED OVER HUALAPAI PEAK. RUNOFF IS LIKELY TO CONTINUE THROUGH 200 
PM...BUT THE THREAT OF FLASH FLOODING HAS ENDED. 


LAT...LON 3499 11383 3504 11401 3520 11391 3516 11374

$$

KENNEDY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:55 AM MST, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 23, 9:55 AM MST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
955 AM PDT FRI JUL 23 2010

.SYNOPSIS...MONSOONAL MOISTURE WILL GENERALLY REMAIN OVER ARIZONA
THROUGH SATURDAY AS AN AREA OF HIGH PRESSURE DEVELOPS OVER THE
SOUTHERN GREAT BASIN. THIS PATTERN WILL KEEP DRY AIR IN PLACE ACROSS
SOUTHERN NEVADA AND MUCH OF SOUTHEAST CALIFORNIA AND PROVIDE A
SLIGHT INCREASE IN TEMPERATURES EACH DAY THROUGH THE WEEKEND. AN
AREA OF LOW PRESSURE APPROACHING THE CENTRAL CALIFORNIA COAST SUNDAY
WILL LEAD TO POSSIBLE THUNDERSTORMS OVER THE SOUTHERN SIERRA AND
WEST CENTRAL NEVADA.
&&

.UPDATE...THE MAIN FOCUS TODAY WILL BE OVER MOHAVE COUNTY WHERE THE
BEST MOISTURE AND INSTABILITY RESIDE. MOISTURE DID ADVECT INTO CLARK
COUNTY OVERNIGHT AS INDICATED BY INCREASING SURFACE DEWPOINTS AND
PRECIPITABLE WATER VALUES UP TO NEAR 1.25 INCHES. HOWEVER...THE 12Z
NAM AND GFS CONTINUE TO SHOW ANTICYCLONIC FLOW DEVELOPING OVER
CENTRAL NEVADA TODAY WHICH WILL PUSH DRIER AIR DOWN FROM THE NORTH
AND CAUSE THE MOISTURE BOUNDARY TO RETREAT SOUTHWARD. THE STEERING
FLOW WILL BE FROM THE EAST-NORTHEAST OVER MOHAVE COUNTY AND PLENTY
OF HEATING WITH CAPE VALUES OVER 1000 J/KG SHOULD LEAD TO STRONG
THUNDERSTORMS DEVELOPING OVER THE HIGHER TERRAIN AND MOVING
SOUTHWEST DURING THE AFTERNOON AND EVENING. CONVECTION MAY ALSO BE
AIDED OVER NORTHERN MOHAVE COUNTY BY A SOUTHWEST JET STREAK WHICH
EXTENDS FROM NORTHWEST ARIZONA TOWARD THE ROCKIES. THE MAIN THREAT
WILL BE HEAVY RAIN AND ISOLATED FLASH FLOODING DUE TO THE ABUNDANT
MOISTURE IN PLACE.
&&

.AVIATION...FOR MCCARRAN...SOUTHWESTERLY WINDS FINALLY HAVE
DECREASED FOR THE MOST PART ACROSS THE VALLEY...AND WITH LIGHTER
WINDS ALOFT TO MIX DOWN TODAY COMPARED TO EARLIER IN THE
WEEK...ANTICIPATE THAT WINDS WILL BE LIGHT AND VARIABLE FOR THE MOST
PART. MODELS INDICATE A SOUTHEASTERLY COMPONENT DEVELOPING BY LATE
THIS MORNING...TRANSITIONING TO THE SOUTHWEST OVER THE COURSE OF THE
AFTERNOON. HOWEVER...SPEEDS SHOULD REMAIN BELOW 8 KNOTS ON THE
MAJORITY OF THE TIME. FEW-SCT CLOUDS AROUND THE VALLEY AOA 15K FEET
THIS AFTERNOON/EVENING MAINLY OVER THE NEARBY MOUNTAINS. THERE IS
THE POTENTIAL FOR AFTERNOON AND EVENING THUNDERSTORMS IN THE PEACH
SPRINGS AND MORMON MESA APPROACH CORRIDORS TODAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...AWAY FROM THUNDERSTORMS...WINDS WILL FOLLOW DIURNAL
DIRECTIONAL TRENDS LATE AT NIGHT AND IN THE EARLY MORNING AND THEN
PICK UP OUT OF THE SOUTH TO SOUTHWEST IN THE AFTERNOON AND EVENING
TO 8-12 KTS SUSTAINED WITH GUSTS OF 15-25 KTS. FEW-SCT CLOUDS MAINLY
AOA 12K-15K FEET THIS AFTERNOON AND EVENING WITH SCT TSRA POSSIBLE
OVER MOHAVE COUNTY AND FAR SOUTHEAST SAN BERNARDINO COUNTY INCLUDING
KEED. THE MAIN THREAT IN AND NEAR TSRA WILL BE GUSTY AND ERRATIC
WINDS.
&&

.PREV DISCUSSION...
234 AM PDT FRI JUL 23 2010

.SHORT TERM...CONVECTION OVER ARIZONA APPEARS TO HAVE GONE TO BED
FOR THE NIGHT...BUT NOT BEFORE HELPING TO PUSH THE PSEUDO-DRYLINE
FARTHER NORTH AND WEST INTO OUR CWFA. DEWPOINT AT MERCURY/DESERT
ROCK WENT UP 14 DEG F BETWEEN 1 AM AND 2 AM...MARKING THE PASSAGE OF
THE BOUNDARY SEPARATING JUICY AIR TO THE SOUTHEAST FROM DRY AIR TO
THE NORTHWEST. CONVECTION WILL BE FAVORED ON THE MOIST SIDE OF THIS
BOUNDARY THIS AFTERNOON WITH HEATING AND OLD OUTFLOW BOUNDARIES
PROVIDING THE FORCING. MODEL INTERPRETATION WAS A CHALLENGE THIS
MORNING...AS THE GFS APPEARED TO SUFFER FROM CONVECTIVE FEEDBACK
OVER ARIZONA VERY EARLY IN THE FORECAST CYCLE. CHOSE TO DISCARD IT
AND LEAN ON THE NAM AND ECMWF...WHICH AGREE ON RIDGING OVER OUR AREA
WITH A PRONOUNCED WEAKNESS OVER THE FOUR CORNERS AREA AND A CUTOFF
LOW OVER THE EASTERN PACIFIC. THIS WILL LEAD TO HOT TEMPERATURES AND
ONLY SLIGHT CHANCES FOR AFTERNOON THUNDERSTORMS OVER THE HIGHER
TERRAIN IN MUCH OF THE AREA...EXCEPT FOR MOHAVE COUNTY...WHERE WEAK
EASTERLY STEERING FLOW WILL GIVE A HIGHER CHANCE THANKS TO STORMS
ADVECTING IN OFF THE MOGOLLON RIM.

.LONG TERM...IT LOOKS LIKE WE MAY BE IN FOR OUR BEST SHOT AT SOME
RAIN (OR AT THE LEAST EXTRA CLOUDS) THAT WE HAVE SEEN SO FAR THIS
SUMMER. THERE APPEARS TO BE SURPRISINGLY GOOD AGREEMENT BETWEEN THE
GFS/DGEX/ECMWF/GEM THAT AN UPPER LOW SHOWN TO BE OFF THE COAST OF
CALIFORNIA EARLY NEXT WEEK AND A BROAD UPPER RIDGE OVER THE
SOUTHEASTERN U.S. WILL TURN THE FLOW OVER OUR AREA TO MORE OF A
SOUTHERLY ONE BY MONDAY. THIS WOULD PUSH ADDITIONAL MOISTURE INTO
THE AREA. BY TUESDAY THE UPPER LOW IS SHOWN TO GET CLOSER AND THIS
FEATURE SHOULD HELP TO INCREASE SHEAR ACROSS THE AREA AND IS ALSO
ACCOMPANIED BY A 60 KT+ 250 MB JET WHICH WOULD HELP CONVECTION TO
GET MORE ORGANIZED. GIVEN THE MOISTURE LOOKS TO BE THERE AND THE
ADDED ENHANCEMENT IT SHOULD GET FROM THE LOW TO THE WEST I HAVE
OPTED TO INCREASE POPS IN JUST ABOUT ALL AREAS EXCEPT IN THE FAR
WEST WHERE THE GOOD MOISTURE MAY NOT GET IN AS THE FLOW THERE IS TOO
SOUTHWESTERLY. ONE THING TO WATCH WILL BE TUESDAY NIGHT AS THE ADDED
PRESENCE OF THE LOW MAY KEEP CONVECTION GOING LATER THAN TYPICAL
DIURNAL TRENDS DICTATE. BY WEDNESDAY THE UPPER LOW MOVES CLOSER AND
OPENS UP BUT SUFFICIENT MOISTURE AND INSTABILITY STILL EXISTS OVER
CENTRAL AND EASTERN PARTS OF THE AREA TO KEEP IN THE POSSIBILITY OF
THUNDERSTORMS EVEN IN THE VALLEYS. AREAS WEST OF A LINE FROM THE
NEVADA TEST SITE TO MOUNTAIN PASS TO VIDAL JUNCTION SHOULD DRY OUT
AS THE FLOW TURNS SOUTHWEST IN RESPONSE TO THE UPPER LOW MOVING INTO
CALIFORNIA AND DRIER AIR WORKING IN. THE DRY-MOIST BOUNDARY THAT
SETS UP MAY ALSO BE AN AREA WHERE CONVECTION GETS ENHANCED. TEMPS
WILL REMAIN ABOVE NORMAL ON MONDAY THEN LOWER TO BELOW NORMAL ON
TUESDAY AND WEDNESDAY. TUESDAY COULD EVEN BE WAY COOLER THAN
CURRENTLY FORECAST ESPECIALLY IF CLOUDS ARE DOMINANT. HOWEVER
HUMIDITY VALUES WILL COME UP REGARDLESS.

BY THURSDAY UPPER RIDGING CENTERED OVER THE SOUTHEASTERN U.S.
EXPANDS WEST INTO OUR AREA AND THE FLOW ALOFT IS BASICALLY SOUTHWEST
TO MARGINALLY SOUTH. MOST AREAS WILL DRY OUT EXCEPT FOR MOHAVE AND
LINCOLN COUNTIES AND POSSIBLY THE CLARK COUNTY MOUNTAINS AND I KEPT
IN A SLIGHT CHANCE OF AFTERNOON/EVENING THUNDERSTORMS IN THESE
AREAS. WITH THE RISING HEIGHTS AND DRIER AIR IN PLACE WE SHOULD ALSO
SEE TEMPS RETURN TO ABOVE NORMAL LEVELS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...ADAIR
AVIATION...KENNEDY
PREV DISCUSSION...MORGAN/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 23, 2:18 AM MST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
218 AM PDT FRI JUL 23 2010

AZZ001-003-240700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
218 AM MST FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE...WITH THE GREATEST CHANCES ON TUESDAY AND WEDNESDAY.
ISOLATED SEVERE WEATHER AND FLASH FLOODING ARE POSSIBLE...BUT THE
PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

AZZ002-036-CAZ519>527-NVZ014>022-240700-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
218 AM PDT FRI JUL 23 2010 /218 AM MST FRI JUL 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT LIKELY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY...MAINLY OVER THE HIGHER TERRAIN...WITH THE
GREATEST CHANCES ON TUESDAY AND WEDNESDAY. ISOLATED SEVERE
WEATHER AND FLASH FLOODING ARE POSSIBLE...BUT THE PROBABILITY OF
WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Jul 23, 11:21 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1121 AM PDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             HUALAPAI MOUNTAIN       35.10N 113.89W
07/23/2010  E0.75 INCH       MOHAVE             AZ   COUNTY OFFICIAL

            DIME SIZED HAIL AND VERY HEAVY RAIN REPORTED AT HUALAPAI
            MOUNTAIN PEAK PARK.

&&

JGG

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:48 PM MSTSevere Thunderstorm WarningVEFMohave42 min
Jul 23, 1:20 PM MSTAreal Flood AdvisoryVEF75 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.